# SDR USAA2011112700001

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 42,544 hours, 15,811 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11-SY6 CHECK, R1 DOOR ESCAPE SLIDE MOORING LINE IS INCORRECTLY POSITIONED.  REPOSITIONED THE R1 DOOR ESCAPE SLIDE MOORING LINE CORRECTLY IAW A320 AMM 25-62-44.
